Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Sudden coughing, dizziness and excessive sweating while singing. Have diabetes under control. Should I be worried?

Today I was singing in church suddenly I couldn t sing I started coughing, start feeling dizzy and start sweating terribly I felt like I was going to faint. I am a diabetic patient but my diabetic has been under control with pills medication and during the day I ate my regular breakfast and lunch on time. This is the first time I have this episode this never happened to me before. Should I be worry about it?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Marilyne,
Thanks for query.
It seems you might got hypoglycema i.e. low blood sugar level giving rise to this problem.
When you feel like dizziness,perspiration and feeling like faint,these are the symptoms of hypoglycemia.
At this time take few sugar crystals or lime water with sugar or few chocolates.
Always carry few chocolates or sugar quebes in your pocket while going out.
Always keep your diabetic card mentioning your name,address and cell phone number of your residence.
Ok and bye.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor